# SDR 2003UALA00287

- Difficulty date: March 14, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FUSELAGE FRAME AT BS 1360, HOLE 3.5 INCHES TO THE RIGHT OF STRINGER 1. AFT SIDE OF FRAME HAS TOOLING MARK OR MISDRILLED SURROUNDING AREA OF HOLE.  MAJOR REPAIR ACCOMPLISHED.   FRAME REPAIR DONE ON AREA.
